# SDR F3LA2014111701087

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 45,004 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Part time: 45,004 hours, 21,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT C 9 CHECK.  LT SHEAR PLATE IS CRACKED AT FRAME 69.  R & R LT SHEAR PLATE SRM 57-42-11 EA A0-53T-30654.
